Alert archive / Tennessee / Special Weather Statements in 2021

Special Weather Statement, NWS Morristown, TN

August 30, 20214 counties in Tennessee

NWS Morristown, TN issued this special weather statement at Aug 30, 2021, 8:01 PM EDT for 4 counties in Tennessee. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2021, 8:01 PM EDT (00:01 UTC)
Expired
Aug 30, 2021, 9:00 PM EDT
In force
59 min
Issued by
NWS Morristown, TN
Hail
0.00 in
Wind
40

Counties Anderson County, TN, Campbell County, TN, Morgan County, TN, Scott County, TN

The radar

The Knoxville radar (KMRX), 97 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2021-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2021-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

901 
WWUS84 KMRX 310001
SPSMRX

Special Weather Statement
National Weather Service Morristown TN
801 PM EDT Mon Aug 30 2021
 
TNZ012-013-035-036-067-310100-
Anderson TN-Scott TN-Roane TN-Campbell TN-Morgan TN-
801 PM EDT Mon Aug 30 2021

...Strong thunderstorms will impact portions of Morgan, Anderson,
Campbell, northeastern Roane and Scott Counties through 900 PM EDT...

At 801 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fairfield Glade to 7 miles north of Midtown to
near Farragut. Movement was north at 30 mph.

HAZARD...Winds in excess of 35 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Oak Ridge, Clinton, La Follette, Oneida, Wartburg, Oliver Springs,
Jacksboro, Huntsville, Helenwood and Harriman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Occasional cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3659 8399 3659 8398 3651 8396 3593 8424
      3594 8427 3592 8425 3590 8427 3590 8429
      3588 8428 3594 8470 3599 8472 3609 8480
      3609 8483 3616 8491 3620 8491 3629 8487
      3630 8480 3637 8472 3640 8466 3660 8478
TIME...MOT...LOC 0001Z 192DEG 27KT 3600 8491 3599 8455 3590 8424 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

DH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this special weather statement went out at Aug 30, 7:20 PM EDT, 41 minutes earlier.

Area forecast discussion, Aug 30, 7:20 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
720 PM EDT Mon Aug 30 2021

.UPDATE...
FOR 00Z AVIATION.

&&

.SHORT TERM...(Tonight through Tuesday Night)...

Key Messages:

1. Rounds of showers and thunderstorms begin this evening and
continue through much of Tuesday.

2. Confidence in wind advisory criteria being reached across
portions of the Smoky Mountains has increased enough to issue a
wind advisory.

Discussion:

As of 3PM the center of Tropical Storm Ida was located across
central Mississippi with a broad area of light to moderate
precipitation expanding to our SW. Most recently, convective
activity looks to have started across NE AL/NW GA with recent
cooling of cloud tops on IR imagery. The airmass across NE Alabama
and northern GA is unstable with MLCAPE between 1k and 2k j/kg.
The better combination of shear/instability is still pretty far to
our SW closer to the center of the circulation. 0-1km shear is
under 10 knots currently, but east of the center 0-1km shear
quickly increases to near 30 knots. Hi-res guidance has picked up
on this activity and suggests this will continue to lift NE but
how long it lasts is questionable. We remain in an unstable
environment with elevated lapse rates, however, guidance has been
persistent in suggesting this activity wanes in intensity as it
moves into the MRX area. If it is able to maintain its strength though,
a threat of strong to severe storms does exist. Freezing levels
in this tropical environment will be fairly high so not expecting
much in the way of hail, although precipitation loading could
produce localized gusty winds. The tornado potential is a bit
uncertain this evening and tonight. We aren't really seeing a good
overlap of instability and shear during the overnight hours.
However, still can't rule it out as SPC does continue to highlight
a marginal risk for severe weather.

Showers and embedded thunderstorms really begin to move in
overnight tonight and through the day on Tuesday. PW values will
increase quickly on Tuesday with an environment conducive for
efficient rainfall processes. Expect rainfall rates to increase on
Tuesday as well. While 6-hour flash flood guidance is on the
higher side, the tropical environment and system speed does
present some concern for flooding issues. The main change to the
Flash Flood Watch was to extend it in coverage to include the rest
of our East Tennessee counties. While downslope should act to
reduce storm totals across these counties, localized flash flood
issues are still a concern.

There remains a severe weather concern for Tuesday as well. As
the center of the circulation moves into Middle Tennessee, shear
values in the lowest 1-2km will be on the increase. The main
question that still remains is the degree of instability. It won't
take much instabilty to create an environment for a tornado or
two. However, if and where the best combination of shear and
instability will be met is still uncertain.

Finally, winds in the lower troposphere will increase beginning
Tuesday. 850mb wind magnitudes increase upwards of 40-50 knots
during the afternoon hours and through Tuesday night. A SE wind
direction across the high terrain of the Southern Appalachians
will likely contribute to meeting or exceeding wind advisory
criteria and a wind advisory has been issues for the mountain
zones of Monroe through Carter.

Diegan

.LONG TERM...(Wednesday through Monday)...

Key Messages:

1. Showers and thunderstorms will linger early in the period before
the exit of Ida's remnants with Thursday onward staying dry for most
areas.

2. Temperatures will be slightly below average early in the period
with a warming trend later on.

Wednesday through Friday

The remnants of Ida are forecast by the National Hurricane Center
(NHC) and most model guidance to be in the Virginias with continued
ENE movement. Mid/upper-level troughing will be noted just east of
the area with a cold front approaching from the Ohio River Valley.
With this setup, N/NW flow will be result with lingering low-level
moisture sufficient to support continued showers, especially near
the higher terrain and in northeast Tennessee/southwest Virginia.
PWAT values still look to be elevated, but increasing CAA throughout
the layer looks to decrease rain production efficiency compared to
what was seen earlier with the system. Nevertheless, lingering
flooding concerns will remain. By Wednesday night, much of the low-
level moisture looks to exit the region west to east with the
aforementioned frontal boundary moving through the area north to
south. This will help to funnel in cooler and drier air from the
north associated with surface high pressure over the Great Lakes.
Notably cooler temperatures in the 50s are likely area-wide Thursday
night as subsidence will promote clear skies and continued drier
air, along with the northerly flow. A similar pattern will keep the
region dry and mild on Friday.

Saturday through Monday

Heading into the weekend, mid/upper high pressure will expand from
the Southern Plains, promoting a warming trend with quasi-zonal flow
aloft. There is uncertainty as to how the upper-level pattern will
evolve overall towards the end of the period with potential embedded
shortwave energy moving southward from the Great Lakes Region. As
such, low-end PoPs were included with near to above normal
temperatures still expected.

BW

&&

.AVIATION...
00Z TAF DISCUSSION.

Tropical moisture over the area will lead to numerous showers and
a few thunderstorms at times. Timing of more significant precip
and lower cigs/vsby still has a high level of uncertainty. Overall
expect conditions at CHA to trend lower and be predominantly MVFR
or lower late in the period. TYS and TRI will likely stay mainly
VFR with periods of lower conditions with any bands of heavier
precipitation. Will try to time periods that appear to have the
best chances for thunder as well as heavier showers with tempo
and prob30 groups. Winds will become southeast or east at around 10
kts by late in the period, with some higher gusts possible
especially CHA.

LW

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             72  78  71  82  64 /  80  90  80  40  10
Knoxville McGhee Tyson Airport, TN  71  80  70  79  63 /  50  90  90  70  10
Oak Ridge, TN                       71  78  69  79  62 /  50  90  90  60  10
Tri Cities Airport, TN              68  83  68  76  61 /  20  80  90  90  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch from Tuesday morning through Wednesday
     afternoon for Cherokee-Clay.

TN...Flash Flood Watch from Tuesday morning through Wednesday
     afternoon for Anderson-Bledsoe-Blount Smoky Mountains-
     Bradley-Campbell-Claiborne-Cocke Smoky Mountains-East Polk-
     Grainger-Hamblen-Hamilton-Hancock-Hawkins-Jefferson-Johnson-
     Knox-Loudon-Marion-McMinn-Meigs-Morgan-North Sevier-
     Northwest Blount-Northwest Carter-Northwest Cocke-Northwest
     Greene-Northwest Monroe-Rhea-Roane-Scott-Sequatchie-Sevier
     Smoky Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Sullivan-Unicoi-Union-Washington-West Polk.

     Wind Advisory from 2 PM Tuesday to 8 AM EDT Wednesday for Blount
     Smoky Mountains-Cocke Smoky Mountains-Sevier Smoky
     Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

VA...Flash Flood Watch from Tuesday morning through Wednesday
     afternoon for Lee-Russell-Scott-Washington-Wise.

&&
Hazardous weather outlook, Aug 30, 3:53 PM EDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
353 PM EDT Mon Aug 30 2021

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-312000-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
353 PM EDT Mon Aug 30 2021 /253 PM CDT Mon Aug 30 2021/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

Outer rain bands associated with Ida may make their way into
southern parts of the Tennessee valley late this evening and
overnight. While the threat is low, an isolated tornado could
occur in these bands.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The remnants of Hurricane Ida will affect the area from late
tonight through Wednesday morning. Heavy rains and even some
isolated tornadoes will be a possibility.

Flooding is a concern as rain bands move through the area. The
primary areas of concern for heavy rains and flooding will be
along the Cumberland Plateau and western portions of southwest
Virginia where 2 to 4 inches of rain are forecast.

The threat for isolated tornadoes will continue on Tuesday as rain
bands from Ida continue to rotate into the forecast area. Primary
concern will be south of roughly Athens, but the threat will
extend into the northern Tennessee valley as well.

.SPOTTER INFORMATION STATEMENT...

Spotter reports are welcome for flooding and tornadoes.

In the hours before

Special weather statement, Aug 30, 6:28 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Morristown TN
628 PM EDT Mon Aug 30 2021

NCZ060-061-TNZ086-087-102-302330-
Clay NC-Cherokee NC-Northwest Monroe TN-East Polk TN-
Southeast Monroe TN-
628 PM EDT Mon Aug 30 2021

...Strong thunderstorms will impact portions of Cherokee, western
Clay, east central Polk and southeastern Monroe Counties through 730
PM EDT...

At 628 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Ducktown to near Morganton to
near Dahlonega. Movement was north at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Andrews, Murphy, Tellico Plains, Coker Creek, Violet, Tariffville,
Turtletown, Hiawasse Dam, Marble and Culberson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3499 8426 3512 8445 3552 8419 3546 8409
      3538 8401 3535 8404 3533 8403 3531 8404
      3527 8401 3524 8401 3522 8396 3524 8387
      3518 8381 3499 8395
TIME...MOT...LOC 2228Z 187DEG 24KT 3506 8452 3493 8423 3455 8389

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DH
Local storm report, Aug 30, 6:41 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
641 PM EDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     FLASH FLOOD      2 NNW WATERVILLE        35.14N 84.88W
08/30/2021                   BRADLEY            TN   LAW ENFORCEMENT

            SEVERAL ROADWAYS FLOODED.

&&

DH
Special weather statement, Aug 30, 6:57 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Morristown TN
657 PM EDT Mon Aug 30 2021

TNZ035-036-067>069-071-072-082>087-310000-
Anderson TN-Blount Smoky Mountains TN-Northwest Monroe TN-Knox TN-
Morgan TN-Rhea TN-Bledsoe TN-Roane TN-Loudon TN-Southeast Monroe TN-
NW Blount TN-Meigs TN-McMinn TN-
657 PM EDT Mon Aug 30 2021

...Strong thunderstorms will impact portions of southern Morgan,
Rhea, Loudon, northeastern Bledsoe, northeastern Meigs, southwestern
Knox, southwestern Anderson, central McMinn, Blount, Monroe and Roane
Counties through 800 PM EDT/700 PM CDT/...

At 657 PM EDT/557 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles north of Pikeville
to near Sweetwater to 11 miles southeast of Madisonville. Movement
was northeast at 35 mph.

HAZARD...Winds in excess of 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Knoxville, Oak Ridge, Maryville, Athens, Lenoir City, Alcoa, Dayton,
Kingston, Sweetwater and Rockwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3544 8468 3557 8530 3577 8515 3577 8504
      3575 8503 3576 8492 3583 8477 3591 8468
      3606 8479 3606 8421 3566 8366 3557 8366
      3556 8377 3552 8388 3541 8402 3538 8401
      3527 8422
TIME...MOT...LOC 2257Z 214DEG 31KT 3571 8521 3566 8454 3541 8422

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DH
Special weather statement, Aug 30, 7:32 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Morristown TN
732 PM EDT Mon Aug 30 2021

NCZ060-061-310030-
Clay NC-Cherokee NC-
732 PM EDT Mon Aug 30 2021

...A strong thunderstorm will impact portions of eastern Cherokee and
Clay Counties through 830 PM EDT...

At 732 PM EDT, Doppler radar was tracking a strong thunderstorm near
Young Harris, or near Hayesville, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Andrews, Murphy, Hayesville, Nantahala Lake, Shooting Creek,
Tusquitee, Topton, Marble and Brasstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3501 8408 3523 8392 3526 8384 3526 8380
      3524 8374 3526 8371 3523 8369 3520 8373
      3519 8371 3517 8373 3515 8373 3516 8365
      3515 8364 3514 8366 3513 8362 3508 8358
      3499 8368 3499 8405
TIME...MOT...LOC 2332Z 217DEG 19KT 3499 8392

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DH
Special weather statement, Aug 30, 7:47 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Morristown TN
747 PM EDT Mon Aug 30 2021

TNZ036-068-069-071>074-310045-
Anderson TN-Blount Smoky Mountains TN-Sevier Smoky Mountains TN-
Loudon TN-Knox TN-North Sevier TN-NW Blount TN-
747 PM EDT Mon Aug 30 2021

...Strong thunderstorms will impact portions of northeastern Loudon,
Knox, eastern Anderson, Blount and western Sevier Counties through
845 PM EDT...

At 746 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lenoir City to Maryville to near Smoky
Mountains-Twentymile Creek. Movement was northeast at 30 mph.

HAZARD...Winds in excess of 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Knoxville, Oak Ridge, Maryville, Sevierville, Clinton, Lenoir City,
Alcoa, Gatlinburg, Farragut and Pigeon Forge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3572 8401 3586 8433 3589 8431 3590 8426
      3593 8429 3623 8413 3623 8407 3626 8406
      3624 8399 3616 8391 3616 8373 3609 8367
      3609 8371 3606 8369 3602 8362 3562 8341
      3557 8348 3556 8376 3552 8388
TIME...MOT...LOC 2346Z 205DEG 28KT 3586 8432 3574 8400 3552 8388

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DH
Special weather statement, Aug 30, 8:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Morristown TN
801 PM EDT Mon Aug 30 2021

TNZ012-013-035-036-067-310100-
Anderson TN-Scott TN-Roane TN-Campbell TN-Morgan TN-
801 PM EDT Mon Aug 30 2021

...Strong thunderstorms will impact portions of Morgan, Anderson,
Campbell, northeastern Roane and Scott Counties through 900 PM EDT...

At 801 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fairfield Glade to 7 miles north of Midtown to
near Farragut. Movement was north at 30 mph.

HAZARD...Winds in excess of 35 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Oak Ridge, Clinton, La Follette, Oneida, Wartburg, Oliver Springs,
Jacksboro, Huntsville, Helenwood and Harriman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Occasional cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3659 8399 3659 8398 3651 8396 3593 8424
      3594 8427 3592 8425 3590 8427 3590 8429
      3588 8428 3594 8470 3599 8472 3609 8480
      3609 8483 3616 8491 3620 8491 3629 8487
      3630 8480 3637 8472 3640 8466 3660 8478
TIME...MOT...LOC 0001Z 192DEG 27KT 3600 8491 3599 8455 3590 8424

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DH

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 8:25 PM EDTSpecial Weather StatementMRXGrainger, Jefferson, Knox, Sevier, Union65 min
Aug 30, 8:42 PM EDTAreal Flood AdvisoryMRXAnderson, Blount, Campbell, Cocke, Grainger, Jefferson and 5 more2 hr
Aug 31, 9:39 AM EDTRiver Flood WarningMRXHamilton20 hr
Aug 31, 10:23 AM EDTAreal Flood AdvisoryMRXBradley, Loudon, McMinn, Monroe, Polk3 hr
Aug 31, 12:44 PM EDTAreal Flood AdvisoryMRXMonroe, Polk9 hr
Aug 31, 2:08 PM EDTSpecial Weather StatementMRXSequatchie22 min
Aug 31, 2:10 PM EDTSpecial Weather StatementMRXBradley20 min
Aug 31, 2:32 PM EDTSpecial Weather StatementMRXBledsoe28 min
Aug 31, 3:07 PM EDTSpecial Weather StatementMRXMeigs23 min
Aug 31, 3:23 PM EDTSpecial Weather StatementMRXRhea37 min
Aug 31, 3:48 PM EDTSpecial Weather StatementMRXRhea27 min
Aug 31, 4:43 PM EDTAreal Flood AdvisoryMRXHamilton, Marion, Sequatchie2 hr
Aug 31, 5:16 PM EDTAreal Flood AdvisoryMRXKnox85 min
Aug 31, 5:24 PM EDTAreal Flood AdvisoryMRXMcMinn, Monroe, Polk5 hr
Aug 31, 6:12 PM EDTAreal Flood AdvisoryMRXBlount, Knox, Loudon, Monroe4 hr
Aug 31, 6:20 PM EDTSpecial Weather StatementMRXCarter, Johnson40 min
Aug 31, 6:41 PM EDTFlash Flood WarningMRXKnox2 hr
Aug 31, 6:53 PM EDTAreal Flood AdvisoryMRXAnderson, Knox5 hr
Aug 31, 7:02 PM EDTAreal Flood AdvisoryMRXLoudon, Monroe, Roane3 hr

Nearby

Special Weather Statements in Tennessee, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.